# SDR CA111111002

- Difficulty date: October 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8722
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB SMELL COMING FROM THE OVEN WAS OBSERVED INSIDE THE COCKPIT. IT CAME FROM THE OVEN IN THE GALLEY AND WAS GETTING STRONGER.  THE FWD GALLEY FAN WAS UNSERVICEABLE AND IT SMELLS LIKE HOT METAL.  THE OVEN WAS STOPPED AND THE CREW DECIDED TO RETURN TO DEPARTURE AIRPORT.  UPON ARRIVAL THE TECH WAS INFORMED AND FOUND THE BOTTOM PLATE OF THE OVEN BEING PARTLY BURNED.   ASSY NAME: OVEN 8722, TIA DIVISION PN: 500 & 8722,0444, 8722, 01R.
